# SDR DALA2024110710717

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 59,621 hours, 30,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION WAS FOUND AFFECTING THE IB AND OB AL PLATES (FACES AND BORES) AT TRACK #3 LEVEL SPECIFICALLY IN THE INNER AND OUTER RIB 5, ECCENTRIC BEARING AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 618088-14. (0647267)
